# SDR SWIA200616207

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 15,743 hours, 21,325 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8407
- Condition: Malfunctioned
- Location: Elevator
- Part time: 10,909 hours, 15,722 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT DIRECTOR FLAGS BOTH SIDES.  REPLACED ELEVATOR PITCH SERVO IAW MM 22-10-05.  OPERATIONAL CHECK GOOD IAW MM 22-10-00.
